# SDR AALA20120601004

- Difficulty date: May 31, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 60,483 hours, 31,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY LIGHTS ABOVE CATWALK INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
